# SDR CA190526001

- Difficulty date: May 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 206L-4
- Aircraft time: 14,581 hours
- Engine: Allsn 250C30P
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 23066675
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT A LOUD HUMMING NOISE BECAME AUDIBLE. NO POWER LOSS OR ABNORMAL INDICATIONS OCCURRED AT THIS TIME ALTHOUGH IT WAS NOTED THAT TOT WAS A LITTLE HIGHER THAN NORMAL.  THE PILOT LANDED THE AIRCRAFT AND DROPPED OFF PASSENGERS AND CONTINUED TO RETURN TO BASE. DURING DECENT THE ENGINE CHIP LIGHT ILLUMINATED BUT NO POWER LOSS OCCURRED. THE PILOT CONTINUED TO HIS LANDING POINT AND LANDED WITHOUT ISSUE UNDER POWER.  THE ENGINE WAS REMOVED AND DISASSEMBLED AND FOUND THAT THE COMBUSTION LINER HAD FAILED AND TURBINE DAMAGED BY MATERIAL INGESTED FROM THE LINER. (TC# 20190526001)
